MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.50MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.50MM
Model Number 1322.09.500
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the products removed in the revision surgery hereby reported, no pre-existing anomaly, that could have contributed to the adverse event, was found out.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery due to rotator cuff failure and wear of the liner performed on (b)(6) 2025.Patient needed a conversion from an anatomical implant to a reverse configuration.The rotator cuff had failed.Additionally, it was found that the liner had worn down in one of the corners.The following devices were removed and replaced by reverse components: - smr humeral head dia.50 mm (part code 1322.09.500, lot number 2001533, sterilization (b)(4)).- smr ecc.Adaptor taper standard (part code 1330.15.272, lot number 2002535, sterilization (b)(4)).- liner f.Met.Back glen.Large (part code 1377.50.030, lot number 18at1j9, sterilization (b)(4)).- smr finned humeral body (part code 1350.15.110, lot number 2004189, sterilization (b)(4)).Previous surgery performed on (b)(6) 2020.The following other components were implanted during the previous surgery: - smr metal-back glenoid large (part code 1375.21.030, lot number 1906101, sterilization (b)(4)).- smr cementless finned stem (part code 1304.15.210, lot number 1922729, sterilization (b)(4)).The patient is a male, date of birth january 28th, 1955.The event happened in the united states.
 
Event or Problem Description
Revision surgery due to rotator cuff failure and wear of the liner performed on may 19th, 2025.Patient needed a conversion from an anatomical implant to a reverse configuration.The rotator cuff had failed.Additionally, it was found that the liner had worn down in one of the corners.The following devices were removed and replaced by reverse components: smr humeral head dia.50 mm (part code 1322.09.500, lot number 2001533, sterilization 2000135).Smr ecc.Adaptor taper standard (part code 1330.15.272, lot number 2002535, sterilization 2000086) liner f.Met.Back glen.Large (part code 1377.50.030, lot number 18at1j9, sterilization 1800387) smr finned humeral body (part code 1350.15.110, lot number 2004189, sterilization 2000129) previous surgery performed on august 14th, 2020.The following other components were implanted during the previous surgery: smr metal-back glenoid large (part code 1375.21.030, lot number 1906101, sterilization 1900242).Smr cementless finned stem (part code 1304.15.210, lot number 1922729, sterilization 2000042).The patient is a male, date of birth (b)(6)1955.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the products removed in the revision surgery hereby reported, no pre-existing anomaly, that could have contributed to the adverse event, was found out.Based on the records available, at least 43 out of 62 items belonging to the part code 1322.09.500, lot number 2001533 and sterilization 2000135 have been implanted and at least 20 out of 32 items belonging to the part code 1377.50.030, lot number 18at1j9 and sterilization 1800387 have been implanted and this is the first and only complaint received on these lot numbers.We did not receive any additional information regarding this event, such as x-rays or pictures of the components explanted, therefore we are not able to carry out any further investigation.Hence, taking into account that: no pre-existing anomalies have been discovered by checking the manufacturing charts of the components belonging to the lot numbers 2001533 and 18at1j9.We have no evidence to consider the event as product related.Pms data: according to pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is around 0.51%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.The manufacturer continues monitoring the market to promptly detect any similar issue.Note: this is a final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.50MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22381176
Report Number3008021110-2025-00081
Device Sequence Number9483234
Product Code KWT
UDI-Device Identifier08033390001410
UDI-Public08033390001410
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1322.09.500
Device Lot Number2001533
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown